HAART-related Soft Stools?
Mar 27, 2004
Hello. I'd like to know what I can do to harden my stool(s). I'm on a HAART regimen and, although I don't think I suffer from "diarrhea" as I've seen it defined (e.g., very urgent, very frequent), my stools are always very soft or pebble-like. Is there something I can take to make them harder/more consistent in texture? It's embarrassing to ask this, but I really want to know. Would Metamucil (i.e., extra fiber) help? Thanks for your attention.
Response from Mr. Vergel
Yes, try Calcium carbonate at 1000 mg twice a day, glutamine at 15 grams a day and/or a good acidophilus supplement twice a day. Eat more soluble fiber (fruits, vegetables, supplements like Citrucell)
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Receiving Oral Sex Worried I Have HIV
- Headache After Oral Sex With No Protection Does It Mean I Have HIV
- Sore On Penis After Oral Sex Hooker What Are The Chances Of HIV
- Testicular Pain After Oral Sex Worried I Have HIV
- Reaction Paper Of Sexual Transmitted Infection?
- Symptoms Of This Std In Men Can Cause Epididymitis And Can Also Spread To The Blood Or Joints
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.